# SDR ASAA2013052594891

- Difficulty date: May 25, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 16,601 hours, 5,008 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS05050
- Condition: Failed
- Location: Autothrottle
- Part time: 7,178 hours, 2,463 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE DISENGAGED ON CLIMB OUT WITH ACCOMPANING RED AUTOTHROTTLE LIGHT. QRH ACCOMPLISHED.  AUTOTHROTTLE WOULD NOT STAY ENGAGED.  ACFT GROUNDED. CONFIRMED FAULT, AUTOTHROTTLE BITE FAILS ASM NR 1. REPLACED NR 1 AUTOTHROTTLE ASM REF AMM TASK 22-31-91, OPS CK NORMAL, REF AMM 22-31-00/501.
